MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-63
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.See related manufacturer report 2919069-2025-00053.
 
Event or Problem Description
The customer reported a falsely decreased hemoglobin result received in the aliniq ams base software for one patient sample.The following events occurred for sample id (b)(6).Original hemoglobin result was received in aliniq ams base software as 65.1 g/l (6.51 g/dl) and the first rerun results for hemoglobin was 149 which displayed in ams.The subsequent four reruns generated results of 149,148, 149 and 148 g/l (14.9, 14.8, 14.9, and 14.8 g/dl) and these results were generated on the analyzer, however, these results did not come across to ams.The rerun results on ams came up as 65 four times.There was no impact to patient management reported.
 
Event or Problem Description
The customer reported a falsely decreased hemoglobin result received in the aliniq ams base software for one patient sample.The following events occurred for sample id (b)(6): original hemoglobin result was received in aliniq ams base software as 65.1 g/l (6.51 g/dl) and the first rerun results for hemoglobin was 149 which displayed in ams.The subsequent four reruns generated results of 149,148, 149 and 148 g/l (14.9, 14.8, 14.9, and 14.8 g/dl) and these results were generated on the analyzer, however, these results did not come across to ams.The rerun results on ams came up as 65 four times.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
A review of tracking and trending data for the aliniq ams software (version 3.02) identified no related trends for the current complaint.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling contained adequate information to configure the ams middleware and confirmed it is not related, nor contributing to the issue identified in the current complaint.In this case, the system logs show that sample (b)(6) produced a validated result of 65.1 g/l, and the analyzer¿s configuration correctly blocked rerun results from being accepted for tests that were already closed.Because ams only accepts reruns when a test is manually reopened or triggered by predefined rules, the subsequent rerun values (149, 148, 149, 148) were never sent to ams.Additionally, ams audit logs showed no transmission issues or any user actions to reopen the test for re-runs.All available evidence indicates that the middleware functioned properly at the customer site.Based on the investigation, aliniq ams software (version 3.02) is performing as intended, no systemic issue or product deficiency was identified.See related manufacturer report 2919069-2025-00053.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23873139
Report Number3004032053-2025-00024
Device Sequence Number11917020
Product Code JQP
UDI-Device Identifier00380740202736
UDI-Public(01)00380740202736(10)3.02
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-63
Device Lot NumberOCN02295-801-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown